# SDR REXA2022041300289

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 34,079 hours, 23,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH40957028
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD RH SIDE EXTERIOR EMERGENCY EXIT LIGHT TO BE OUT   INSTALLED SERVICEABLE LH FWD EMERGENCY LIGHT LAMP ASSY PN: 8GH-     409570-28 IAW CRJ 900 AMM 33-51-15-400-A08 OPS CHECK GOOD WVAC EMP  # 53745
